# SDR DL76G071406

- Difficulty date: November 3, 2007
- Submitted: November 8, 2007
- Operation: Air carrier
- Aircraft: N173DZ
- Make and model: Boeing 767332
- Aircraft serial: 29692
- Aircraft time: 30,385 hours, 11,679 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Valve
- Part number: 80217010
- Part serial: 941222
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

RTO FOR LEFT ENG PRV MESSAGE.  REMOVED L ENG PRV.  REMOVED AND REPLACED LT ENG PRV CONTROLLER PER AMM.  INSTAL LT ENG PRV VLV AND REPLACED MUSCLE AIR FLEX LINE.  PERFORMED ENG RUN-UP SYSTEM OPS CK OK PER MM.
